# SDR CALA2025010201739

- Difficulty date: December 30, 2024
- Submitted: January 2, 2025
- Operation: Air carrier
- Aircraft: N684UA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33466
- Aircraft time: 74,377 hours, 12,962 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 767
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R/H SIDE EXTERIOR EMERGENCY LIGHT NOT WORKING EXTERIOR EMERGENCY LIGHT BLUB REPLACED IAW AMM 33-51-00. OPS TEST CARRIED OUT. ALL SATIS. SDR RAISED AS PER GMM.
